Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS Riverton, WY

June 29, 2011Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 29, 2011, 1:20 PM MDT for Fremont County, Wyoming. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 1:20 PM MDT (19:20 UTC)
Expired
Jun 29, 2011, 1:46 PM MDT
In force
26 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 30 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3610 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WUUS55 KRIW 291920
SVRRIW
WYC013-292000-
/O.NEW.KRIW.SV.W.0027.110629T1920Z-110629T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
120 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FREMONT COUNTY IN CENTRAL WYOMING...

* UNTIL 200 PM MDT

* AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SINKS CANYON STATE PARK...
  OR 10 MILES SOUTHWEST OF LANDER...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SINKS CANYON STATE PARK AROUND 125 PM MDT.
  MILFORD...LANDER AND U.S. HWY 287 MILE MARKER 80 AROUND 140 PM MDT.
  HWY JCT 287 AND 132 AROUND 145 PM MDT.
  HUDSON AND ETHETE AROUND 155 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STATE
HWY 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4321 10887 4289 10834 4259 10882 4278 10912
TIME...MOT...LOC 1920Z 220DEG 25KT 4277 10889
WIND...HAIL 60MPH <.75IN

$$

BRANHAM
2 follow-up statements
194 
WWUS55 KRIW 291932
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
132 PM MDT WED JUN 29 2011

WYC013-292000-
/O.CON.KRIW.SV.W.0027.000000T0000Z-110629T2000Z/
FREMONT WY-
132 PM MDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FREMONT COUNTY UNTIL 200 PM MDT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR MILFORD...OR 5 MILES WEST OF
LANDER...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILFORD AND LANDER AROUND 140 PM MDT.
  HWY JCT 287 AND 132 AROUND 145 PM MDT.
  HUDSON AND ETHETE AROUND 155 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4261 10880 4281 10906 4321 10887 4289 10834
TIME...MOT...LOC 1932Z 220DEG 25KT 4283 10882
WIND...HAIL 60MPH <.75IN

$$

BRANHAM
064 
WWUS55 KRIW 291946
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
146 PM MDT WED JUN 29 2011

WYC013-291956-
/O.CAN.KRIW.SV.W.0027.000000T0000Z-110629T2000Z/
FREMONT WY-
146 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4261 10880 4281 10906 4321 10887 4289 10834
TIME...MOT...LOC 1946Z 220DEG 25KT 4290 10873

$$

BRANHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 AM MDT, 10 hours 27 minutes earlier.

Area forecast discussion, Jun 29, 2:53 AM MDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
253 AM MDT WED JUN 29 2011

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

A PACIFIC TROUGH CONTINUES ITS SLIDE EAST TODAY. SOME MID LEVEL
MOISTURE AHEAD OF THE TROUGH WILL APPROACH FOR THE SOUTH...PROVIDING
THE NECESSARY FUEL FOR SOME THUNDERSTORM ACTIVITY. THE LOWER LEVELS
WILL REMAIN RELATIVELY DRY TODAY...THIS COMBINED WITH STEEP LAPSE
RATES RESULTING FROM THE EXPECTED HOT SURFACE TEMPERATURES AND THE
STRONG SOUTHWEST FLOW...CREATE AN ENVIRONMENT FAVORABLE FOR SOME
HIGH BASED THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.

THURSDAY WILL ALSO BE UNSETTLED AS THE UPPER TROUGH SWINGS THROUGH
DURING THE DAY. TEMPERATURES WILL BE NOTICEABLY COOLER AS THE RIDGE
MAKES A FULL RETREAT INTO THE PLAINS. TEMPERATURES WILL HOLD STEADY
ON FRIDAY AS DRY ZONAL FLOW SETS UP. SOME LEFTOVER MID LEVEL
MOISTURE MAY GET CAUGHT UP IN THE FLOW AND BRING SOME SHOWERS TO THE
WESTERN MOUNTAINS...CHANCES OF THIS WILL INCREASE IF A SHORT WAVE
RIPPLES THROUGH...BUT AT THIS TIME IT LOOKS TO BE A DRY DAY FOR
MOST OF THE STATE.

WINDS WILL INCREASE FROM THE SOUTHWEST TODAY AND BLOW AT A RELENTLESS
15 TO 30 MPH OVER MUCH OF THE STATE BY NOON WITH GUSTS IN EXCESS
OF 40 MPH...HIGHER GUSTS ARE EXPECTED IN THE VICINITY OF SHOWERS
AND THUNDERSTORMS...SOME OF THESE GUSTS COULD APPROACH 70 MPH AND
COULD CAUSE DAMAGE. THE WINDS WILL EASE SOMEWHAT OVERNIGHT BUT
WILL REMAIN ELEVATED ENOUGH TO KEEP TEMPERATURES MILD
OVERNIGHT...CONTINUING THE SNOWMELT OVER HIGHER ELEVATIONS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY

SATURDAY LOOKS MOSTLY DRY AND WARMER OVER THE REGION. SUNDAY AND
MONDAY (4TH OF JULY) LOOK TO BE VERY WARM TO HOT. ISOLATED AFTERNOON
AND EVENING HIGH BASED SHOWERS AND STORMS WITH GUSTY WIND FOR SUNDAY
AND THEN A LITTLE BETTER COVERAGE ON MONDAY AFTERNOON AND EVENING.
THE SHOWER AND STORM ACTIVITY ON MONDAY WOULD ALSO FEATURE MORE WIND
THAN RAIN. NEXT TUESDAY AND WEDNESDAY APPEAR TO BE MORE ACTIVE WITH
RESPECT TO THUNDERSTORM COVERAGE AS MID AND HIGH LEVEL MOISTURE IS
FORECAST TO MOVE INTO THE REGION AROUND THE EDGE OF THE UPPER HIGH
TO OUR SOUTH. THIS MOISTURE FLOW IS ALWAYS TRICKY TO LATCH ONTO IN
THE LATE DAYS OF THE EXTENDED. WILL GO WITH A SLIGHT CHANCE TO LOW
CHANCE COVERAGE THESE DAYS AND SEE HOW THE MODELS TREND OVER TIME. A
SLIGHTLY COOLER HIGHS NEXT TUESDAY AND WEDNESDAY AS THERE MAY BE
MORE CLOUDS HOLDING DOWN HIGHS A FEW DEGREES.

&&

.AVIATION...

AN APPROACHING TROUGH WILL MAKE FOR WINDY DAY ACROSS THE REGION.
THE WINDS WILL TAPER THIS EVENING.  WIDELY SCATTERED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING OVER THE
SOUTHWEST AND SPREAD NORTH ACROSS THE CENTRAL AND WEST AS THE DAY
PROGRESSES.  GUSTY AND ERRATIC OUTFLOW WINDS EXCEEDING 45KTS ARE
LIKELY WITH THE THUNDERSTORMS AND EVEN THE SHOWERS.  SOME OF THE
SHOWERS AND STORMS WILL PERSIST THROUGH WEDNESDAY NIGHT.

&&

.HYDROLOGY...

VERY WARM TEMPERATURES ARE EXPECTED TO CONTINUE TODAY AS A TROUGH
APPROACHES.  GUSTY SOUTHWEST WINDS WILL COMBINE WITH THE WARM
TEMPERATURES TO ACCELERATE SNOWMELT LEADING TO INCREASES IN AREA
RIVERS AND STREAMS...PUSHING LEVELS TO NEAR BANKFULL AND POSSIBLY
CAUSING SOME FLOODING OVER LOW LYING AREAS.  THE TROUGH WILL MOVE
THROUGH THURSDAY BRINGING IN COOLER TEMPERATURES ALLOWING THE
SNOWMELT TO SLOW SOME.  HOWEVER...RIVERS AND STREAMS WILL CONTINUE
TO RUN HIGH.

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES IN CENTRAL BIG HORN
COUNTY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES IN CENTRAL BIG HORN COUNTY.

&&

SHORT TERM...ALLEN
LONG TERM...AR
AVIATION...TWB
HYDROLOGY...TWB
Hazardous weather outlook, Jun 29, 4:00 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT WED JUN 29 2011

WYZ001>020-022>030-301200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT WED JUN 29 2011

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

HEAVY THUNDERSTORMS WITH STRONG OUTFLOW WINDS ARE POSSIBLE TODAY
AND TONIGHT. SOME OF THE GUSTS COULD CAUSE DAMAGE. THERE WILL ALSO
BE FREQUENT LIGHTING AND POSSIBLY SOME HAIL WITH THESE STORMS.

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING
WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.
OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST
BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
THURSDAY AS A WEATHER SYSTEM MOVES THROUGH THE AREA. SOME OF THE
STORMS COULD HAVE STRONG WIND GUSTS AND HAIL.

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS THE
HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT THIS WEEK. THE WIND RIVER...
SHOSHONE RIVER...GREEN RIVER...BLACKS FORK RIVER...AND BIG HORN
RIVER WILL BE MOST SUSCEPTIBLE TO THE HIGH RUNOFF. EXERCISE CAUTION
NEAR FAST FLOWING RIVERS AS THE CURRENT WILL BE DANGEROUS AND DEBRIS
WILL BE FLOWING IN THE CHANNEL AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 29, 12:39 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1239 PM MDT WED JUN 29 2011

WYZ012-013-023>025-292000-
JACKSON HOLE-SALT RIVER AND WYOMING RANGES-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN FOOTHILLS-
1239 PM MDT WED JUN 29 2011

SHOWERS AND THUNDERSTORMS ACROSS WESTERN WYOMING HAVE BEEN
ASSOCIATED WITH SUDDEN...DAMAGING WIND THIS AFTERNOON. REPORTS OF
BUILDING DAMAGE HAVE BEEN RECEIVED IN THE JACKSON VALLEY WITH STORM
ACTIVITY. PERSONS ENJOYING OUTDOOR ACTIVITY SHOULD FIND A STURDY
INDOOR SHELTER WITH APPROACHING STORMS AND TRY TO AVOID WINDOWS IN
INSTANCES OF STRONG WIND.

BRANHAM
Special weather statement, Jun 29, 12:48 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1248 PM MDT WED JUN 29 2011

WYZ012>014-023>027-292000-
JACKSON HOLE-SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST-
1248 PM MDT WED JUN 29 2011

SHOWERS AND THUNDERSTORMS ACROSS WESTERN WYOMING HAVE BEEN
ASSOCIATED WITH SUDDEN...DAMAGING WIND THIS AFTERNOON. THIS MAY
INCLUDE WIND GUSTS UP TO 60 MPH. REPORTS OF BUILDING DAMAGE HAVE BEEN
RECEIVED IN THE JACKSON VALLEY WITH STORM ACTIVITY. PERSONS ENJOYING
OUTDOOR ACTIVITY SHOULD FIND A STURDY INDOOR SHELTER WITH APPROACHING
STORMS AND TRY TO AVOID WINDOWS IN INSTANCES OF STRONG WIND. PLEASE
CALL THE NATIONAL WEATHER SERVICE IN RIVERTON WITH ANY REPORTS OF
SEVERE WEATHER AT 800 2 4 1 - 1 4 4 8. THANK YOU.

BRANHAM
Special weather statement, Jun 29, 1:11 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
111 PM MDT WED JUN 29 2011

WYZ007-014>019-292000-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-OWL
CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER
BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY-
111 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUBLETTE AND CENTRAL
FREMONT COUNTIES UNTIL 200 PM MDT...

AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF FREMONT PEAK TO UPPER SILAS LAKE...AND MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
DICKINSON PARK AROUND 115 PM MDT.
STATE HWY 131...RED CANYON AND SINKS CANYON STATE PARK AROUND 120 PM
MDT.
U.S. HWY 287 MILE MARKER 80...U.S. HWY 287 MILE MARKER 70...HWY JCT
287 AND 28...MILFORD...LANDER AND FORT WASHAKIE AROUND 125 PM MDT.
HWY JCT 287 AND 26...BULL LAKE...DIVERSION DAM REST AREA AND HWY JCT
287 AND 132 AROUND 130 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4345 10847 4291 10788 4251 10894 4304 10954
TIME...MOT...LOC 1910Z 242DEG 53KT 4302 10934 4262 10890

BRANHAM

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:11 PM MDTSpecial Weather StatementRIWFremont49 min
Jun 29, 1:21 PM MDTSpecial Weather StatementRIW24 min
Jun 29, 1:49 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 29, 2:04 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 29, 2:36 PM MDTSpecial Weather StatementRIWFremont39 min
Jun 29, 2:40 PM MDTSevere Thunderstorm WarningRIWFremont20 min
Jun 29, 2:42 PM MDTSpecial Weather StatementRIWFremont48 min
Jun 29, 3:09 PM MDTSpecial Weather StatementRIW51 min
Jun 29, 3:24 PM MDTSpecial Weather StatementRIWLincoln36 min
Jun 29, 3:30 PM MDTSpecial Weather StatementRIWTeton30 min
Jun 29, 3:35 PM MDTSpecial Weather StatementRIWFremont25 min
Jun 29, 3:39 PM MDTSpecial Weather StatementRIWFremont51 min
Jun 29, 3:44 PM MDTSpecial Weather StatementRIWSublette46 min
Jun 29, 3:50 PM MDTSpecial Weather StatementRIWNatrona40 min
Jun 29, 3:51 PM MDTSpecial Weather StatementRIWHot Springs24 min
Jun 29, 4:36 PM MDTSpecial Weather StatementRIWFremont39 min
Jun 29, 4:45 PM MDTSpecial Weather StatementRIWBig Horn45 min
Jun 29, 4:48 PM MDTSpecial Weather StatementRIWSweetwater42 min
Jun 29, 5:22 PM MDTSpecial Weather StatementRIW38 min
Jun 29, 5:34 PM MDTSpecial Weather StatementRIW41 min
Jun 29, 5:35 PM MDTSpecial Weather StatementRIW40 min
Jun 29, 5:51 PM MDTSpecial Weather StatementRIWFremont39 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.